# SDR DALA2025072405574

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 87,681 hours, 11,492 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 LAV C O2 MASK DROPPED TOWARDS END OF FLIGHT. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-21. OK FOR SERVICE. (7442273)
